Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

AN ESTIMATE OF THE ERROR DUE TO THE TRUNCATED BOUNDARY IN THE NUMERICAL SOLUTION OF THE BLASIUS EQUATION

L. A. RUBEL
Quarterly of Applied Mathematics
Vol. 13, No. 2 (JULY, 1955), pp. 203-206
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43634215
Page Count: 4

You can always find the topics here!

Topics: Estimate reliability
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
AN ESTIMATE OF THE ERROR DUE TO THE TRUNCATED BOUNDARY IN THE NUMERICAL SOLUTION OF THE BLASIUS EQUATION
Preview not available

Page Thumbnails

  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206